# SDR MALA976158

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3150 · Central Warning
- Part: Master Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICERS RED MASTER WARNING FLASHED ON TAKEOFF, NO OTHER INDICATIONS.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED AND RERACKED PRINTED CIRCUIT BOARD NR 2.  RAN THROTTLES SEVERAL TIMES AND PERFORMED OPS CHECK OF CONFIG WARNING, OPS CHECK GOOD.
